# SDR WRLA20091023264

- Difficulty date: October 23, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - DOOR MAIN LANDING GEAR FLIPPER DOOR RT FWD EDGE L= I" QTY=1.  REPAIRED MAIN LANDING GEAR FLIPPER DOOR RT CRACK IAW MD11 SRM 58-82-01 REV 41.
